The formation of acoustic saturation waves in a medium with random non homogeneities
Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 602-605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_3_a21,
author = {A. V. Alekseev and N. V. Sushilov},
title = {The formation of acoustic saturation waves in a medium with random non homogeneities},
journal = {Doklady Akademii Nauk},
pages = {602--605},
year = {1982},
volume = {266},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a21/}
}
TY - JOUR AU - A. V. Alekseev AU - N. V. Sushilov TI - The formation of acoustic saturation waves in a medium with random non homogeneities JO - Doklady Akademii Nauk PY - 1982 SP - 602 EP - 605 VL - 266 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a21/ LA - ru ID - DAN_1982_266_3_a21 ER -
A. V. Alekseev; N. V. Sushilov. The formation of acoustic saturation waves in a medium with random non homogeneities. Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 602-605. http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a21/